Theory and Methods - An Exact Multivariate Model-Based Structural Decomposition
Year of publication: |
2002
|
---|---|
Authors: | Casals, José ; Jerez, Miguel ; Sotoca, Sonia |
Published in: |
Journal of the American Statistical Association : JASA. - Abingdon : Taylor & Francis Group, ISSN 0162-1459, ZDB-ID 2076020. - Vol. 97.2002, 458, p. 553-564
|
Saved in:
Saved in favorites
Similar items by person
-
Minimally Conditioned Likelihood for a Nonstationary State Space Model
Jerez, Miguel, (2012)
-
Modelling and forecasting time series sampled at different frequencies
Casals, José, (2009)
-
Likelihood stabilization for ill-conditioned vector GARCH models
Jerez, Miguel, (2009)
- More ...